# SDR AALA202012079028

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON LOWER SILL LOCATED ON FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA, MEASURING L=2.015 INCHES W=0.648 INCHES D=0.046 INCHES.  PERFORMED PERMANENT REPAIR ON LOWER SILL, IAW SRM A319 53-41-14-300-001 PRINCIPLE 7.
